# SDR SWIA201541312

- Difficulty date: May 24, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 33,969 hours, 28,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON CARGO DOOR SILL AT FS 589.   REPAIRED THE DOOR SILL IAW REO.
